InternationaleJournals

β-Homeomorphisms in Topological Ordered Spaces

K.KRISHNARAO and R.CHUDAMANI*

Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar, Guntur (Dist), Andra Pradesh, India. PIN-522 510. Email ID: krishnaraokomatineni@gmail.com
*Department of Science and Humanities,  Assistant Professor of Mathematics, P. V. P. Siddhartha Institute of Technology, Kanuru, Penamaluru Mandal,
Vijayawada Krishna (Dist), Andra Pradesh, India.
PIN-520 007. Email ID:
chudamaniramineni@yahoo.co.in

ABSTRACT

In this paper, we introduce I-β-homeomorphisms, D-β-homeomorphisms and B-β-homeomorphisms for topological ordered spaces after introducing I-β-continuous maps, D-β-continuous maps, B-β-continuous maps, I-β-open maps, D-β-open maps, B-β-open maps, I-β-closed maps, D-β-closed maps and B-β-closed maps for topological ordered spaces together with their characterizations.

KEYWORDS AND PHRASES.  Topological ordered spaces, semi-open sets, semi-closed sets, pre-

open sets, pre-closed sets, α-open sets, α-closed sets, β-open sets, β-closed sets increasing sets, decreasing sets, semi-continuous map, pre-continuous map, α-continuous map, β-continuous map, semi-open map, pre-open map, α-open map, β-open map, semi-closed map. pre-closed map, α-closed map and β-closed map.

 

 

 

 


International eJournal of Mathematics and Engineering

Volume 3, Issue 4, Pages:  1734 - 1755